Global solutions for the critical Burgers equation in the Besov spaces and the large time behavior
Annales de l'I.H.P. Analyse non linéaire, Tome 32 (2015) no. 3, p. 687-713
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter l'article sur le site de la revue
We consider the Cauchy problem for the critical Burgers equation. The existence and the uniqueness of global solutions for small initial data are studied in the Besov space B ˙ ,1 0 ( n ) and it is shown that the global solutions are bounded in time. We also study the large time behavior of the solutions with the initial data u 0 L 1 ( n )B ˙ ,1 0 ( n ) to show that the solution behaves like the Poisson kernel.
@article{AIHPC_2015__32_3_687_0,
     author = {Iwabuchi, Tsukasa},
     title = {Global solutions for the critical Burgers equation in the Besov spaces and the large time behavior},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {32},
     number = {3},
     year = {2015},
     pages = {687-713},
     doi = {10.1016/j.anihpc.2014.03.002},
     zbl = {1320.35073},
     mrnumber = {3353705},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2015__32_3_687_0}
}
Iwabuchi, Tsukasa. Global solutions for the critical Burgers equation in the Besov spaces and the large time behavior. Annales de l'I.H.P. Analyse non linéaire, Tome 32 (2015) no. 3, pp. 687-713. doi : 10.1016/j.anihpc.2014.03.002. http://www.numdam.org/item/AIHPC_2015__32_3_687_0/

[1] N. Alibaud, Entropy formulation for fractal conservation laws, J. Evol. Equ. 7 no. 1 (2007), 145 -175 | MR 2305729 | Zbl 1116.35013

[2] N. Alibaud, B. Andreianov, Non-uniqueness of weak solutions for the fractal Burgers equation, Ann. Inst. Henri Poincaré, Anal. Non Linéaire 27 no. 4 (2010), 997 -1016 | Numdam | MR 2659155 | Zbl 1201.35006

[3] N. Alibaud, J. Droniou, J. Vovelle, Occurrence and non-appearance of shocks in fractal Burgers equations, J. Hyperbolic Differ. Equ. 4 no. 3 (2007), 479 -499 | MR 2339805 | Zbl 1144.35038

[4] N. Alibaud, C. Imbert, G. Karch, Asymptotic properties of entropy solutions to fractal Burgers equation, SIAM J. Math. Anal. 42 no. 1 (2010), 354 -376 | MR 2607346 | Zbl 1225.35026

[5] I. Bejenaru, T. Tao, Sharp well-posedness and ill-posedness results for a quadratic non-linear Schrödinger equation, J. Funct. Anal. 233 no. 1 (2006), 228 -259 | MR 2204680 | Zbl 1090.35162

[6] P. Biler, G. Karch, W.A. Woyczynski, Asymptotics for multifractal conservation laws, Stud. Math. 135 no. 3 (1999), 231 -252 | MR 1708995 | Zbl 0931.35015

[7] P. Biler, G. Karch, W.A. Woyczynski, Multifractal and Lévy conservation laws, C. R. Acad. Sci. Paris Sér. I Math. 330 no. 5 (2000), 343 -348 | MR 1751668 | Zbl 0945.35015

[8] P. Biler, G. Karch, W.A. Woyczynski, Critical nonlinearity exponent and self-similar asymptotics for Lévy conservation laws, Ann. Inst. Henri Poincaré, Anal. Non Linéaire 18 no. 5 (2001), 613 -637 | Numdam | MR 1849690 | Zbl 0991.35009

[9] P. Biler, G. Karch, W.A. Woyczynski, Asymptotics for conservation laws involving Lévy diffusion generators, Stud. Math. 148 no. 2 (2001), 171 -192 | MR 1881259 | Zbl 0990.35023

[10] J.-M. Bony, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sci. Éc. Norm. Super. (4) 14 no. 2 (1981), 209 -246 | Numdam | MR 631751 | Zbl 0495.35024

[11] D. Chae, On the well-posedness of the Euler equations in the Triebel–Lizorkin spaces, Commun. Pure Appl. Math. 55 no. 5 (2002), 654 -678 | MR 1880646 | Zbl 1025.35016

[12] D. Chae, J. Lee, Local existence and blow-up criterion of the inhomogeneous Euler equations, J. Math. Fluid Mech. 5 (2003), 144 -165 | MR 1982326 | Zbl 1048.35074

[13] C.H. Chan, M. Czubak, Regularity of solutions for the critical N-dimensional Burgers' equation, Ann. Inst. Henri Poincaré, Anal. Non Linéaire 27 no. 2 (2010), 471 -501 | Numdam | MR 2595188 | Zbl 1189.35354

[14] H. Dong, D. Du, D. Li, Finite time singularities and global well-posedness for fractal Burgers equations, Indiana Univ. Math. J. 58 no. 2 (2009), 807 -821 | MR 2514389 | Zbl 1166.35030

[15] J. Droniou, T. Gallouet, J. Vovelle, Global solution and smoothing effect for a non-local regularization of a hyperbolic equation, J. Evol. Equ. 3 no. 3 (2003), 499 -521 | MR 2019032 | Zbl 1036.35123

[16] M. Escobedo, E. Zuazua, Large time behavior for convection–diffusion equations in R n , J. Funct. Anal. 100 no. 1 (1991), 119 -161 | MR 1124296 | Zbl 0762.35011

[17] K. Ishige, T. Kawakami, Refined asymptotic profiles for a semilinear heat equation, Math. Ann. 353 no. 1 (2012), 161 -192 | MR 2910786 | Zbl 1252.35117

[18] M. Kato, Sharp asymptotics for a parabolic system of chemotaxis in one space dimension, Differ. Integral Equ. 22 no. 1–2 (2009), 35 -51 | MR 2483011 | Zbl 1240.35233

[19] G. Karch, C. Miao, X. Xu, On convergence of solutions of fractal Burgers equation toward rarefaction waves, SIAM J. Math. Anal. 39 no. 5 (2008), 1536 -1549 | MR 2377288 | Zbl 1154.35080

[20] A. Kiselev, F. Nazarov, R. Shterenberg, Blow up and regularity for fractal Burgers equation, Dyn. Partial Differ. Equ. 5 no. 3 (2008), 211 -240 | MR 2455893 | Zbl 1186.35020

[21] H. Kozono, T. Ogawa, Y. Taniuchi, Navier–Stokes equations in the Besov space near L and BMO , Kyushu J. Math. 57 (2003), 303 -324 | MR 2050088 | Zbl 1067.35064

[22] H. Kozono, M. Yamazaki, Semilinear heat equations and the Navier–Stokes equation with distributions in new function spaces as initial data, Commun. Partial Differ. Equ. 19 no. 5–6 (1994), 959 -1014 | MR 1274547 | Zbl 0803.35068

[23] C. Miao, G. Wu, Global well-posedness of the critical Burgers equation in critical Besov spaces, J. Differ. Equ. 247 no. 6 (2009), 1673 -1693 | MR 2553854 | Zbl 1184.35003

[24] T. Nagai, R. Syukuinn, M. Umesako, Decay properties and asymptotic profiles of bounded solutions to a parabolic system of chemotaxis in R n , Funkc. Ekvacioj 46 no. 3 (2003), 383 -407 | MR 2035446 | Zbl 1330.35476

[25] T. Nagai, T. Yamada, Large time behavior of bounded solutions to a parabolic system of chemotaxis in the whole space, J. Math. Anal. Appl. 336 no. 1 (2007), 704 -726 | MR 2348536 | Zbl 1140.35006

[26] H.C. Pak, Y.J. Park, Existence of solution for the Euler equations in a critical Besov space B ,1 1 (R n ) , Commun. Partial Differ. Equ. 29 no. 7–8 (2004), 1149 -1166 | Zbl 1091.76006

[27] L. Silvestre, On the differentiability of the solution to the Hamilton–Jacobi equation with critical fractional diffusion, Adv. Math. 226 no. 2 (2011), 2020 -2039 | MR 2737806 | Zbl 1216.35165

[28] H. Triebel, Theory of Function Spaces, Birkhäuser-Verlag, Basel (1983) | MR 781540

[29] M. Yamamoto, Asymptotic expansion of solutions to the dissipative equation with fractional Laplacian, SIAM J. Math. Anal. 44 no. 6 (2012), 3786 -3805 | MR 3023430 | Zbl 1263.35042